# SDR 2017FA0000104

- Difficulty date: March 17, 2017
- Submitted: March 17, 2017
- Operation: General aviation
- Aircraft: N192WB
- Make and model: Cessna T206H
- Aircraft serial: T20609192
- Aircraft time: 503 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 503 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Scored
- Location: Engine
- Part time: 503 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF THE PUSHRODS, FOUND THE NR 2 PUSHROD AND ROCKER ARM SCORED BEYOND LIMITS. REPLACED PUSHROD AND ROCKER ARM WITH NEW.
